# SDR UPS05444423

- Difficulty date: April 7, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BS 340 U/D FLOORBEAM FOUND 2EA FASTENER HOLES CRACKED AT STR 12L REFER TO ATTACH SKETCH FOR DETAILS.  CRACK LENGTH CHORD 0.060", FRAME WEB 1/8" AND THROUGH THICKNESS FLOORBEAM WEB CRK THROUGH THICKNESS.  BS 340 LT U/D FLOORBEAM CHORD REPAIRED AT LBL 36 TO LT MOST O/B END AS PER SRM 53-10-07 FIG 23, FLOORBEAM WEB REPAIRED AT LBL 45 INCH TO LH O/B END AS PER SRM 53-10-07 FIG 11 AND FRAME REPAIRED AS PER HX RS R53-12-35291 AND UPS EO B747-5310-22113-A CONTINUE INSP PER BSB 53A2265.
